# SDR W8PA971421

- Difficulty date: August 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N945WP
- Make and model: Boeing 737-3K9
- Aircraft serial: 24212
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: S417N5093
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DEN- EMERGENCY EXIT LIGHT TRACK LENS AT AFT OF AIRCRAFT IS MISSING.  INSTALLED LIGHT TRACK LENS.
